Publications

Titre : Perfectly matched layers for time-harmonic acoustics in the presence of a uniform flow
Année : 2006
Type : article_acl
Auteurs : É. Bécache, A.-S. Bonnet-BenDhia, G. Legendre
Résumé : #HTML This paper is devoted to the resolution of the time-harmonic linearized Galbrun's equation, which models, via a mixed Lagrangian-Eulerian representation, the propagation of acoustic and hydrodynamic perturbations in a given flow of a compressible fluid. We consider here the case of a uniform subsonic flow in an infinite, two-dimensional duct. Using a limiting absorption process, we characterize the outgoing solution radiated by a compactly supported source. Then, we propose a Fredholm formulation with perfectly matched absorbing layers for approximating this outgoing solution. The convergence of the approximated solution to the exact one is proved, and error estimates with respect to the parameters of the absorbing layers are derived. Several significant numerical examples are included.
Thèmes :
Référence : SIAM Journal on Numerical Analysis - vol. 44 (3) (pp 1191-1217 ) images/icons/doctype_link.gif